# SDR USAA2010082391741

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 47,372 hours, 17,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 74 - SEA - EEL - RED EMERGENCY LIGHT LENS IS MISSING AT ROW 9C.  MAINTENANCE INSTALLED NEW LENS AT ROW 9C.
